# SDR CALA2024120201375

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N29968
- Make and model: Boeing 787-9
- Aircraft serial: 60141
- Aircraft time: 36,388 hours, 3,580 cycles
- System (JASC): 2700 · Flight Control System
- Part: Detector
- Part number: P683A000104
- Part serial: 3578
- Condition: Faulted
- Location: Zone 500
- Part time: 36,382 hours, 3,578 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUE TO RECENT HISTORY AND TO AVOID POSSIBLE SERVICE DISRUPTION OF MAINT MESSAGE 27-22321 SLATS DRIVE CAUTION OUTBOARD SLAT SKEW SENSOR 5 FAILED REPLACE THE LEFT LE OUTBOARD SLAT SKEW DETECTION MECHANISM ASSY PER  AMM DMC-B787-A-27-89-03-00A-520A-A/DMC-B787-A-27-89-03-00A-720A-A.  REMOVED AND REPLACED LEFT WING OUTBOARD LEADING EDGE SLAT SKEW DETECTION MECHANISM ASSEMBLY. OPS CHECK GOOD. REF AMM 27-89-03. VERIFIED OPERATIONAL CHK OF SLAT SKEW SYS ON THE LH WING, SAFETY AND SECURITY CHECKED FOR SKEW MECHANISM INSTALL.  OPS CHK GOOD ACCOMPLISHED INSTALLATION OF OUTBOARD LEADING EDGE SLAT SKEW DETECTION MECHANISM ASSEMBLY. REINSTALLED PANEL 522BB, AND RETURNED AIRCRAFT BACK TO NORMAL. OK FOR SERVICE. REF AMM 27-89-03
